# SDR ASAA2018032023990

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 3,038 hours, 713 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indication Sys
- Condition: False Indication
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"WEATHER AHEAD" WARNING WITH NO WEATHER IN THE AREA GROUNDED - YES. PERFORMED OPERATIONAL CHECK OF THE WEATHER RADAR SYSTEM OPS CHECK GOOD. NO FAULTS FOUND PER AMM 34-41-00-740-050-N.
